MAUDE Adverse Event Report: DEPUY SPINE INC SPOT 2MM KERRISON RONGUER, 40; RONGEUR

DEPUY SPINE INC SPOT 2MM KERRISON RONGUER, 40; RONGEUR
Catalog Number 292902240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> b)(4).Udi: b)(4).Upon visual inspection, it is observed that there is no physical damage except normal wear which would not contribute to the reported complaint condition.It is observed that the screw that holding the assembly is rusty.The device also makes some squeaking noise when it is operated.Dimensional inspection is not required as there is no physical damage observed with the device.A visual inspection, and document/specification review were performed as part of this investigation.The complaint cannot be confirmed as no broken features were observed with the device.A definitive root cause could not be determined for the reported problem.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.
 
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on (b)(6) 2019, the (1) spotlight 2mm kerrison rongeur and (1) universal navigation adaptor has failed during the calibration during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves two (2) devices.

Brand Name
SPOT 2MM KERRISON RONGUER, 40
Common Device Name
RONGEUR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9255386
Report Number1526439-2019-52326
Device Sequence Number11232458
Product Code HTX
UDI-Device Identifier10705034225463
UDI-Public10705034225463
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292902240
Device Lot Number1108TM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1